Log In Sign Up

Calling all Baby Zantac Users...!!!!


Forum: January 2013 Playroom

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To January 2013 Playroom LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 12th, 2013, 06:35 AM
mommysc2's Avatar Mommy to 3 Blessings!
Join Date: May 2012
Location: New Jersey
Posts: 1,164
Did you notice a change in your baby's bowel movements after starting Zantac?

If so, how would you describe it? loose, runny, mucus, color?

Would you consider this diaherrea or constipation?

What is your doctor saying?

Any other side effects not related to their stools?

Do you think the stool changes are a side effect of the med, baby adjusting to the med or the formula you are feeding your baby?
__________________




"Gina"

Wife to Glenn
Mommy to:
Sarah (15)
Christopher (7)
Sophia (9 months)

Scentsy ~ Certified Independent Consultant
https://ginaamadorong.scentsy.us/Scentsy/Home
Reply With Quote
  #2  
February 12th, 2013, 06:43 AM
Mega Super Mommy
Join Date: May 2012
Posts: 1,060
I havent noticed any stool changes yet, but it hasnt been two weeks.
__________________


Mykelti James 01.21.13
Reply With Quote
  #3  
February 12th, 2013, 12:32 PM
swaddlestar's Avatar Super Mommy
Join Date: May 2012
Posts: 786
Well when we were using it, he was on the Enfamil AR which was constipating him. So in short his stool was hard, greenish yellow, and difficult to push out. Not sure if that was due to the AR or the Zantac though.
__________________


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:13 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0